Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Irinotecan Skin Rash

Clinical studies have shown that a skin rash is a common reaction with irinotecan (Camptosar®). Not only is this a common side effect of the drug, it is also a potentially serious one. Contact your healthcare provider right away if you are undergoing chemotherapy treatment with irinotecan and develop a skin rash or other skin problems, such as:
 
  • Peeling
  • Dry skin
  • Redness
  • Swelling.
 
(For more details on this topic, click Irinotecan Side Effects. This article contains a detailed list of other possible side effects of this chemotherapy drug, including those that are potentially serious and should be reported to your healthcare provider right away.)
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.